# SDR SWIA201024893

- Difficulty date: September 15, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 20,878 hours, 17,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EXTERIOR EMERGENCY LIGHT INOPERATIVE.  (FLT 6308)  RELAMPED EMERGENCY LIGHT.
